Laboratory-based bidirectional reflectance distribution functions of radiometric tarps

Record Type

  • Journal Articles

Full Title

  • Laboratory-based bidirectional reflectance distribution functions of radiometric tarps

Author(s)

  • Georgiev G, Butler J

Publication Title

Publication Title (abbreviated)

  • APPL OPT

Publication Date

  • 2008 Jun 20

DOI

  • 10.1364/AO.47.003313

ISSN

  • 0003-6935

Volume

  • 47

Issue

  • 18

Page Count

  • 11

First Page

  • 3313

Last Page

  • 3323

Keyword(s)

Citation

  • Georgiev G, Butler J. Laboratory-based bidirectional reflectance distribution functions of radiometric tarps. APPL OPT. 2008;47 (18):3313-3323.

Permissions

  • This paper was published in Applied Optics and is made available as an electronic reprint with the permission of OSA. Systematic or multiple reproduction or distribution to multiple locations via electronic or other means is prohibited and is subject to penalties under law.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On non-profit server
  • On author's personal website or arXiv only
  • Publisher's version/PDF may be used
  • Publisher copyright and source must be acknowledged with set statement (see policy)
  • Set statement to accompany deposit (see policy)
  • Not allowed on PubMed Central, unless funded by NIH

More usage information may be available at SHERPA/RoMEO